Global Attractor for the Convective Cahn–Hilliard Equation

Volume 58 / 2010

Xiaopeng Zhao, Changchun Liu Bulletin Polish Acad. Sci. Math. 58 (2010), 117-127 MSC: 35B41, 35K35. DOI: 10.4064/ba58-2-3

Abstract

This paper is concerned with the convective Cahn–Hilliard equation. We use a classical theorem on existence of a global attractor to derive that the convective Cahn–Hilliard equation possesses a global attractor on some subset of $H^2$.

Authors

  • Xiaopeng ZhaoDepartment of Mathematics
    Jilin University
    Changchun 130012, P.R. China
    e-mail
  • Changchun LiuDepartment of Mathematics
    Jilin University
    Changchun 130012, P.R. China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image